Posted by R.Anne on October 18, 2000, at 20:48:31
In reply to Re: How Long Does It Take To Get Risperdal Out..., posted by SLS on October 18, 2000, at 18:25:20
> > of your system? I'm trying to see if it is what was giving me pain in my neck and head muscles and making me have muscular problems all over.
> How much Risperdal are you taking?
> It sounds like you are experiencing the type of EPS side effects that antipsychotics are known to produce (dystonia).
> The half-life of Risperdal (risperidone) is about a day. I would guess that if your experiences are due to the drug, they would begin to disappear after 2 days.
> - Scott
Thanks for your reply. I'm not taking any risperdal now but I was taking .75 mg. I am very sensitive to medicines and can only take very low doses. The pain is not as bad but it's been about 4-5 days since I took any. What does EPS or dystonia mean? I also have a damaged liver and it takes meds longer to get out of my system. I was just wondering generally how long it is before it is completely out of the system. I know about it's half life but I think it is still lingering in my system. Did you ever hear of side effects from risperdal withdrawal? I was freezing and then sweating for 3 days unless I had a bug. I'm having sleeping problems, too. I expect I'll get over it, though. I'll be seeing my doctor. I don't think I want to be on an antipsychotic anymore. I already take 2 antidepressants. I also don't like the prolactin level increase and worry about breast cancer since it runs in my family. Right now I don't feel all that bad and I'm just trying to hang in there. I think it takes our systems awhile to adjust to the absence of the antipsychotics. Today I increased the effexor and did not feel quite as low. My doctor allows me to regulate my doses between certain amounts.